# SDR 2005FA0000268

- Difficulty date: September 2, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N826GW
- Make and model: Gulstm G1159
- Aircraft serial: 210
- Engine: Rroyce SPEY5118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1159W200059
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WIG (LT) NDT INSPECTION EXFOLIATION CORROSION NOTED ON WING UPPER PLANK AND FRONT BEAM BETWEEN RBS 284 THRU 375.  REMOVED EXFOLIATION CORROSION IAW SRM.  REPAIRS COMPLETED.
